MathSciNet Relay Station
MathSciNet bibliographic data
MR2581234 (2011a:62225) 62J02 (68T05)
Sun, Hongwei; Wu, Qiang Regularized least square regression with dependent samples. Adv. Comput. Math. 32 (2010), no. 2, 175–189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement